# SDR GTIA2020092835370

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 21,683 hours, 9,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED R2 DOOR ASSIST BOTTLE TO PROPER LEVEL, IAW AMM 52-10-00.  LEAK CHECK GOOD.
